• Previous Article
    Open-loop equilibrium mean-variance reinsurance, new business and investment strategies with constraints
  • JIMO Home
  • This Issue
  • Next Article
    A new dynamic model to optimize the reliability of the series-parallel systems under warm standby components
doi: 10.3934/jimo.2022036
Online First

Online First articles are published articles within a journal that have not yet been assigned to a formal issue. This means they do not yet have a volume number, issue number, or page numbers assigned to them, however, they can still be found and cited using their DOI (Digital Object Identifier). Online First publication benefits the research community by making new scientific discoveries known as quickly as possible.

Readers can access Online First articles via the “Online First” tab for the selected journal.

Asymptotic estimates for finite-time ruin probabilities in a generalized dependent bidimensional risk model with CMC simulations

School of Mathematical Sciences, Soochow University, Suzhou 215006, China

*Corresponding author: Dongya Cheng

Received  August 2021 Revised  January 2022 Early access March 2022

Fund Project: The fourth author is supported by National Natural Science Foundation of China (No. 11401415)

This paper studies ruin probabilities of a generalized bidimensional risk model with dependent and heavy-tailed claims and additional net loss processes. When the claim sizes have long-tailed and dominated-varying-tailed distributions, precise asymptotic formulae for two kinds of finite-time ruin probabilities are derived, where the two claim-number processes from different lines of business are almost arbitrarily dependent. Under some extra conditions on the independence relation of claim inter-arrival times, the class of the claim-size distributions is extended to the subexponential distribution class. In order to verify the accuracy of the obtained theoretical result, a simulation study is performed via the crude Monte Carlo method.

Citation: Xinru Ji, Bingjie Wang, Jigao Yan, Dongya Cheng. Asymptotic estimates for finite-time ruin probabilities in a generalized dependent bidimensional risk model with CMC simulations. Journal of Industrial and Management Optimization, doi: 10.3934/jimo.2022036
References:
[1]

Y. Chen, Y. Yang and T. Jiang, Uniform asymptotics for finite-time ruin probability of a bidimensional risk model, J. Math. Anal. Appl., 469 (2019), 525-536. doi: 10.1016/j.jmaa.2018.09.025.

[2]

Y. Chen, K. C. Yuen and K. W. Ng, Asymptotics for the ruin probabilities of a two-dimensional renewal risk model with heavy-tailed claims, Appl. Stochastic Models Bus. Ind., 27 (2011), 290-300. doi: 10.1002/asmb.834.

[3]

D. Cheng, Uniform asymptotics for the finite-time ruin probability of a generalized bidimensional risk model with Brownian perturbations, Stochastics, 93 (2021), 56-71. doi: 10.1080/17442508.2019.1708362.

[4]

D. Cheng and C. Yu, Uniform asymptotics for the ruin probabilities in a bidimensional renewal risk model with strongly subexponential claims, Stochastics, 91 (2019), 643-656. doi: 10.1080/17442508.2018.1539088.

[5]

D. Cheng, Y. Yang and X. Wang, Asymptotic finite-time ruin probabilities in a dependent bidimensional renewal risk model with subexponential claims, Japan J. Indust. Appl. Math., 37 (2020), 657-675. doi: 10.1007/s13160-020-00418-y.

[6]

D.B. Cline and G. Samorodnitsky, Subexponentiality of the product of independent random variables, Stoch. Process. Appl., 49 (1994), 75–98. doi: 10.1016/0304-4149(94)90113-9.

[7]

P. Embrechts, C. Klüppelberg and T. Mikosch, Modelling Extremal Events for Insurance and Finance, Springer, Berlin, 1997. doi: 10.1007/978-3-642-33483-2.

[8]

S. Foss, D. Korshunov and S. Zachary, An Introduction to Heavy-tailed and Subexponential Distributions, Springer, New York, 2011. doi: 10.1007/978-1-4614-7101-1.

[9]

H. Hult, F. Lindskog, T. Mikosch and G. Samorodnitsky, Functional large deviations for multivariate regularly varying random walks, Ann. Appl. Probab., 15 (2005), 2651-2680. doi: 10.1214/105051605000000502.

[10]

Z. Hu, and B. Jiang, On joint ruin probabilities of a two-dimensional risk model with constant interest rate, J. Appl. Prob., 50 (2013), 309-322. doi: 10.1239/jap/1371648943.

[11]

J. Li, The infinite-time ruin probability for a bidimensional renewal risk model with constant force of interest and dependent claims, Comm. Stat. Theory Methods., 46 (2017a), 1959-1971. doi: 10.1080/03610926.2015.1030428.

[12]

J. Li, A note on the finite-time ruin probability of a renewal risk model with Brownian perturbation, Statist. Probab. Lett., 127 (2017b), 49-55. doi: 10.1016/j.spl.2017.03.028.

[13]

J. Li, A revisit to asymptotic ruin probabilities for a bidimensional renewal risk model, Statist. Probab. Lett., 140 (2018), 23-32. doi: 10.1016/j.spl.2018.04.003.

[14]

O. V. Sarmanov, Generalized normal correlation and two-dimensional Fréchet classes, Dokl. Akad. Nauk., 168 (1966), 32-35.

[15]

C. Stein, A note on cumulative sums, Ann. Math. Statist., 17 (1946), 498-499. doi: 10.1214/aoms/1177730890.

[16]

S. Wang, H. Qian, H. Sun and Geng, B., Uniform asymptotics for ruin probabilities of a non standard bidimensional perturbed risk model with subexponential claims, Comm. Stat., Theory Methods, 2021, 1-16. doi: 10.1080/03610926.2021.1882496.

[17]

H. Yang and J. Li, Asymptotic finite-time ruin probability for a bidimensional renewal risk model with constant interest force and dependent subexponential claims, Insurance Math. Econom., 58 (2014), 185-192. doi: 10.1016/j.insmatheco.2014.07.007.

[18]

H. Yang and J. Li, Asymptotic ruin probabilities for a bidimensional renewal risk model, Stochastics, 89 (2017), 687-708. doi: 10.1080/17442508.2016.1276909.

[19]

R. B. Nelsen, An Introduction to Copulas, Springer Science & Business Media, 2006. doi: 10.1007/s11229-005-3715-x.

[20]

Y. Yang, K. Wang, J. Liu and Z. Zhang, Asymptotics for a bidimensional risk model with two geometric Lévy price processes, J. Ind. Manag. Optim., 15 (2019), 481-505. doi: 10.3934/jimo.2018053.

[21]

Y. Yang, T. Zhang and K. C. Yuen, Approximations for finite-time ruin probability in a dependent discrete-time risk model with CMC simulations, J. Comput. Appl. Math., 321 (2017), 143-159. doi: 10.1016/j.cam.2017.02.004.

show all references

References:
[1]

Y. Chen, Y. Yang and T. Jiang, Uniform asymptotics for finite-time ruin probability of a bidimensional risk model, J. Math. Anal. Appl., 469 (2019), 525-536. doi: 10.1016/j.jmaa.2018.09.025.

[2]

Y. Chen, K. C. Yuen and K. W. Ng, Asymptotics for the ruin probabilities of a two-dimensional renewal risk model with heavy-tailed claims, Appl. Stochastic Models Bus. Ind., 27 (2011), 290-300. doi: 10.1002/asmb.834.

[3]

D. Cheng, Uniform asymptotics for the finite-time ruin probability of a generalized bidimensional risk model with Brownian perturbations, Stochastics, 93 (2021), 56-71. doi: 10.1080/17442508.2019.1708362.

[4]

D. Cheng and C. Yu, Uniform asymptotics for the ruin probabilities in a bidimensional renewal risk model with strongly subexponential claims, Stochastics, 91 (2019), 643-656. doi: 10.1080/17442508.2018.1539088.

[5]

D. Cheng, Y. Yang and X. Wang, Asymptotic finite-time ruin probabilities in a dependent bidimensional renewal risk model with subexponential claims, Japan J. Indust. Appl. Math., 37 (2020), 657-675. doi: 10.1007/s13160-020-00418-y.

[6]

D.B. Cline and G. Samorodnitsky, Subexponentiality of the product of independent random variables, Stoch. Process. Appl., 49 (1994), 75–98. doi: 10.1016/0304-4149(94)90113-9.

[7]

P. Embrechts, C. Klüppelberg and T. Mikosch, Modelling Extremal Events for Insurance and Finance, Springer, Berlin, 1997. doi: 10.1007/978-3-642-33483-2.

[8]

S. Foss, D. Korshunov and S. Zachary, An Introduction to Heavy-tailed and Subexponential Distributions, Springer, New York, 2011. doi: 10.1007/978-1-4614-7101-1.

[9]

H. Hult, F. Lindskog, T. Mikosch and G. Samorodnitsky, Functional large deviations for multivariate regularly varying random walks, Ann. Appl. Probab., 15 (2005), 2651-2680. doi: 10.1214/105051605000000502.

[10]

Z. Hu, and B. Jiang, On joint ruin probabilities of a two-dimensional risk model with constant interest rate, J. Appl. Prob., 50 (2013), 309-322. doi: 10.1239/jap/1371648943.

[11]

J. Li, The infinite-time ruin probability for a bidimensional renewal risk model with constant force of interest and dependent claims, Comm. Stat. Theory Methods., 46 (2017a), 1959-1971. doi: 10.1080/03610926.2015.1030428.

[12]

J. Li, A note on the finite-time ruin probability of a renewal risk model with Brownian perturbation, Statist. Probab. Lett., 127 (2017b), 49-55. doi: 10.1016/j.spl.2017.03.028.

[13]

J. Li, A revisit to asymptotic ruin probabilities for a bidimensional renewal risk model, Statist. Probab. Lett., 140 (2018), 23-32. doi: 10.1016/j.spl.2018.04.003.

[14]

O. V. Sarmanov, Generalized normal correlation and two-dimensional Fréchet classes, Dokl. Akad. Nauk., 168 (1966), 32-35.

[15]

C. Stein, A note on cumulative sums, Ann. Math. Statist., 17 (1946), 498-499. doi: 10.1214/aoms/1177730890.

[16]

S. Wang, H. Qian, H. Sun and Geng, B., Uniform asymptotics for ruin probabilities of a non standard bidimensional perturbed risk model with subexponential claims, Comm. Stat., Theory Methods, 2021, 1-16. doi: 10.1080/03610926.2021.1882496.

[17]

H. Yang and J. Li, Asymptotic finite-time ruin probability for a bidimensional renewal risk model with constant interest force and dependent subexponential claims, Insurance Math. Econom., 58 (2014), 185-192. doi: 10.1016/j.insmatheco.2014.07.007.

[18]

H. Yang and J. Li, Asymptotic ruin probabilities for a bidimensional renewal risk model, Stochastics, 89 (2017), 687-708. doi: 10.1080/17442508.2016.1276909.

[19]

R. B. Nelsen, An Introduction to Copulas, Springer Science & Business Media, 2006. doi: 10.1007/s11229-005-3715-x.

[20]

Y. Yang, K. Wang, J. Liu and Z. Zhang, Asymptotics for a bidimensional risk model with two geometric Lévy price processes, J. Ind. Manag. Optim., 15 (2019), 481-505. doi: 10.3934/jimo.2018053.

[21]

Y. Yang, T. Zhang and K. C. Yuen, Approximations for finite-time ruin probability in a dependent discrete-time risk model with CMC simulations, J. Comput. Appl. Math., 321 (2017), 143-159. doi: 10.1016/j.cam.2017.02.004.

Figure 1.  Sample paths of the two discounted values of the surplus processes $ R_1(t) $ (the blue lines) and $ R_2(t) $ (the orange lines) (obtained based on $ 0\le t\le50 $, $ (x, y) = (20, 20) $, $ r = 0.03 $ and $ c = 50 $)
Table 1.  Results of simulations
x y $\frac{N_{\text{sim}}}{N}$ $\frac{N_{\text{and}}}{N}$ $R_T(x, y)$ $E_{\text{sim}}$ $E_{\text{and}}$
$1000$ $1000$ $1.50\times 10^{-5}$ $1.54\times 10^{-5}$ $1.5222\times 10^{-5}$ $0.01458$ $-0.01169$
$1500$ $1500$ $7.10\times 10^{-6}$ $7.30\times 10^{-6}$ $6.7656\times 10^{-6}$ $-0.04943$ $-0.07899$
$2000$ $2000$ $3.90\times 10^{-6}$ $4.00\times 10^{-6}$ $3.8056\times 10^{-6}$ $-0.02481$ $-0.05108$
$2500$ $2500$ $2.50\times 10^{-6}$ $2.60\times 10^{-6}$ $2.4360\times 10^{-6}$ $-0.02627$ $-0.06732$
$3000$ $3000$ $1.70\times 10^{-6}$ $1.80\times 10^{-6}$ $1.6914\times 10^{-6}$ $-0.00508$ $-0.06421$
x y $\frac{N_{\text{sim}}}{N}$ $\frac{N_{\text{and}}}{N}$ $R_T(x, y)$ $E_{\text{sim}}$ $E_{\text{and}}$
$1000$ $1000$ $1.50\times 10^{-5}$ $1.54\times 10^{-5}$ $1.5222\times 10^{-5}$ $0.01458$ $-0.01169$
$1500$ $1500$ $7.10\times 10^{-6}$ $7.30\times 10^{-6}$ $6.7656\times 10^{-6}$ $-0.04943$ $-0.07899$
$2000$ $2000$ $3.90\times 10^{-6}$ $4.00\times 10^{-6}$ $3.8056\times 10^{-6}$ $-0.02481$ $-0.05108$
$2500$ $2500$ $2.50\times 10^{-6}$ $2.60\times 10^{-6}$ $2.4360\times 10^{-6}$ $-0.02627$ $-0.06732$
$3000$ $3000$ $1.70\times 10^{-6}$ $1.80\times 10^{-6}$ $1.6914\times 10^{-6}$ $-0.00508$ $-0.06421$
[1]

Emilija Bernackaitė, Jonas Šiaulys. The finite-time ruin probability for an inhomogeneous renewal risk model. Journal of Industrial and Management Optimization, 2017, 13 (1) : 207-222. doi: 10.3934/jimo.2016012

[2]

Baoyin Xun, Kam C. Yuen, Kaiyong Wang. The finite-time ruin probability of a risk model with a general counting process and stochastic return. Journal of Industrial and Management Optimization, 2022, 18 (3) : 1541-1556. doi: 10.3934/jimo.2021032

[3]

Qingwu Gao, Zhongquan Huang, Houcai Shen, Juan Zheng. Asymptotics for random-time ruin probability in a time-dependent renewal risk model with subexponential claims. Journal of Industrial and Management Optimization, 2016, 12 (1) : 31-43. doi: 10.3934/jimo.2016.12.31

[4]

Yuebao Wang, Qingwu Gao, Kaiyong Wang, Xijun Liu. Random time ruin probability for the renewal risk model with heavy-tailed claims. Journal of Industrial and Management Optimization, 2009, 5 (4) : 719-736. doi: 10.3934/jimo.2009.5.719

[5]

Yinghui Dong, Guojing Wang. Ruin probability for renewal risk model with negative risk sums. Journal of Industrial and Management Optimization, 2006, 2 (2) : 229-236. doi: 10.3934/jimo.2006.2.229

[6]

Ajay Jasra, Kody J. H. Law, Yaxian Xu. Markov chain simulation for multilevel Monte Carlo. Foundations of Data Science, 2021, 3 (1) : 27-47. doi: 10.3934/fods.2021004

[7]

Rongfei Liu, Dingcheng Wang, Jiangyan Peng. Infinite-time ruin probability of a renewal risk model with exponential Levy process investment and dependent claims and inter-arrival times. Journal of Industrial and Management Optimization, 2017, 13 (2) : 995-1007. doi: 10.3934/jimo.2016058

[8]

Michael B. Giles, Kristian Debrabant, Andreas Rössler. Analysis of multilevel Monte Carlo path simulation using the Milstein discretisation. Discrete and Continuous Dynamical Systems - B, 2019, 24 (8) : 3881-3903. doi: 10.3934/dcdsb.2018335

[9]

Jiakou Wang, Margaret J. Slattery, Meghan Henty Hoskins, Shile Liang, Cheng Dong, Qiang Du. Monte carlo simulation of heterotypic cell aggregation in nonlinear shear flow. Mathematical Biosciences & Engineering, 2006, 3 (4) : 683-696. doi: 10.3934/mbe.2006.3.683

[10]

Xuguang Lu. Long time strong convergence to Bose-Einstein distribution for low temperature. Kinetic and Related Models, 2018, 11 (4) : 715-734. doi: 10.3934/krm.2018029

[11]

Bara Kim, Jeongsim Kim. Explicit solution for the stationary distribution of a discrete-time finite buffer queue. Journal of Industrial and Management Optimization, 2016, 12 (3) : 1121-1133. doi: 10.3934/jimo.2016.12.1121

[12]

Arno Berger. On finite-time hyperbolicity. Communications on Pure and Applied Analysis, 2011, 10 (3) : 963-981. doi: 10.3934/cpaa.2011.10.963

[13]

Yang Yang, Kam C. Yuen, Jun-Feng Liu. Asymptotics for ruin probabilities in Lévy-driven risk models with heavy-tailed claims. Journal of Industrial and Management Optimization, 2018, 14 (1) : 231-247. doi: 10.3934/jimo.2017044

[14]

Yang Yang, Kaiyong Wang, Jiajun Liu, Zhimin Zhang. Asymptotics for a bidimensional risk model with two geometric Lévy price processes. Journal of Industrial and Management Optimization, 2019, 15 (2) : 481-505. doi: 10.3934/jimo.2018053

[15]

Zhiyan Ding, Qin Li. Constrained Ensemble Langevin Monte Carlo. Foundations of Data Science, 2022, 4 (1) : 37-70. doi: 10.3934/fods.2021034

[16]

Arno Berger, Doan Thai Son, Stefan Siegmund. Nonautonomous finite-time dynamics. Discrete and Continuous Dynamical Systems - B, 2008, 9 (3&4, May) : 463-492. doi: 10.3934/dcdsb.2008.9.463

[17]

Eimear Byrne. On the weight distribution of codes over finite rings. Advances in Mathematics of Communications, 2011, 5 (2) : 395-406. doi: 10.3934/amc.2011.5.395

[18]

Thomas Gauthier, Gabriel Vigny. Distribution of postcritically finite polynomials Ⅱ: Speed of convergence. Journal of Modern Dynamics, 2017, 11: 57-98. doi: 10.3934/jmd.2017004

[19]

Giacomo Dimarco. The moment guided Monte Carlo method for the Boltzmann equation. Kinetic and Related Models, 2013, 6 (2) : 291-315. doi: 10.3934/krm.2013.6.291

[20]

Guillaume Bal, Ian Langmore, Youssef Marzouk. Bayesian inverse problems with Monte Carlo forward models. Inverse Problems and Imaging, 2013, 7 (1) : 81-105. doi: 10.3934/ipi.2013.7.81

2021 Impact Factor: 1.411

Metrics

  • PDF downloads (168)
  • HTML views (167)
  • Cited by (0)

Other articles
by authors

[Back to Top]